# SDR AALA201707319052

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 55,706 hours, 20,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: 9343
- Condition: Deformed
- Location: R1 Door
- Part time: 47,376 hours, 17,891 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR HANDLE CREEPS OUT OF ARMED POSITION.  ECAM PAGE SHOWS SLIDE DISARMED.  MAINTENANCE FOUND SPRING BACK OF ARMING HANDLE CAUSED BY DEFORMED FABRIC AT GIRT BAR ATTACH POINTS.  REPLACED ESCAPE SLIDE IAW JOB CARD 26L00025010. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
